# SDR CA100617007

- Difficulty date: June 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 48,226 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: MS202203
- Condition: Seized
- Location: Aileron Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AILERON CONTROL REPORTED AS STIFF.  RECTIFICATION, WITH ROLL CONTROL DISCONNECTED FOUND THE PILOTS SIDE TO BE STIFF.  FOUND CAPT CONTROL COLUMN HAND WHEEL BEARING TO BE ROUGH.  HAND WHEEL REMOVED AS PER 27-32-17 AND BEARINGS (P/N- MS27641-10) REPLACED.  HANDWHEEL REINSTALLED, RIGGED AND SAFETIED AS PER 27-32-17 .-BR 720848. REF: WO-,NRS-00007 AND 00008- FOUND PULLEY SEIZED REAR SPAR CENTER AILERON CIRCUIT AND SPOILER CIRCUIT.  BOTH AILERON AND SPOILER CIRCUIT PULLEYS (P/N-MS20220-3) REPLACED.  AILERON AND SPOILER CABLES RETENSIONED, FUNCTION CHECKED AND RII (DUAL INSPECTION) CARRIED OUT.
